# SDR MWEA030449

- Difficulty date: November 20, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 283 hours, 163 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GROUND SPOILER WOULD NOT ARM.  PERFORMED RETURN TO SERVICE TEST.  ALL TEST PASSED, OK FOR SERVICE.
